# SDR CA080728008

- Difficulty date: July 22, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 30,907 hours
- Engine: Garrtt TPE33111U
- Propeller: Mcauly 4HFR34C652
- System (JASC): 6122 · Propeller Governor
- Part: Fitting
- Part number: 31039391
- Condition: Cracked
- Location: Prop Governor
- Component: Prop Governor
- Component part number: 89741016
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON INSPECTION, IT WAS DISCOVERED THAT THERE WAS AN OIL LEAK AROUND THE RT ENGINE PROP GOVERNOR. UPON FURTHER INSPECTION IT WAS FOUND THAT THE FITTING WAS CRACKED HALF WAY AROUND THE FITTING.   FITTING REPLACED AND ACFT RETURNED TO SERVICE.
